On a global attractor for the strong solutions of the 2-D wave equation with nonlinear damping


Khanmamedov A.

APPLICABLE ANALYSIS, vol.88, no.9, pp.1283-1301, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 9
  • Publication Date: 2009
  • Doi Number: 10.1080/00036810903277085
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.1283-1301

Abstract

We prove the existence of a global attractor for the 2-D wave equation with nonlinear damping in [image omitted] We also show that under additional conditions this attractor is sufficiently regular.